Art
J-GLOBAL ID:201802267008773739   Reference number:18A0344681

On endomorphisms of the Cuntz algebra which preserve the canonical UHF-subalgebra, II

標準UHF部分代数,IIを保持するCuntz代数の自己準同形写像について【Powered by NICT】
Author (3):
Material:
Volume: 272  Issue:Page: 759-775  Publication year: 2017
JST Material Number: A1172A  ISSN: 0022-1236  Document type: Article
Article type: 原著論文  Country of issue: Netherlands (NLD)  Language: ENGLISH (EN)
Abstract/Point:
Abstract/Point
Japanese summary of the article(about several hundred characters).
All summary is available on JDreamIII(charged).
On J-GLOBAL, this item will be available after more than half a year after the record posted. In addtion, medical articles require to login to MyJ-GLOBAL.
It was shown recently by Conti...
   To see more with JDream III (charged).   {{ this.onShowAbsJLink("テキストリンク | 文献 | EN | PC", "JDreamIII(抄録)", "http://jdream3.com/lp/jglobal/index.html?docNo=18A0344681&from=J-GLOBAL&jstjournalNo=A1172A") }}
Thesaurus term:
Thesaurus term/Semi thesaurus term
Keywords indexed to the article.
All keywords is available on JDreamIII(charged).
On J-GLOBAL, this item will be available after more than half a year after the record posted. In addtion, medical articles require to login to MyJ-GLOBAL.

Author keywords (3):
JST classification (1):
JST classification
Category name(code) classified by JST.
Quantum theory in general 
Terms in the title (4):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page